# SDR ASOA201000332

- Difficulty date: February 27, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,246 hours, 19,653 cycles
- Engine: Ge CF341A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH A SPECIAL DETAILED INSP OF FS559.0 PRESSURE BULKHEAD WEB AND CAP ANGLE LOCAL TO BL9.0 AND BL18.0 LT AND RT IAW NDT MANUAL, PART 6, 53-41-201. (3) CRACKS NOTED LBL18  APPROX .2500" IN THE FRAME RADIUS, RBL18 APPROX .5" IN THE FRAME RADIUS AND RBL18, WL 59.10. DEFECTS NOTED ON SEPARATE N/R CARD IN THIS W/O.
